# SDR DALA1134549221

- Difficulty date: September 8, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 25,118 hours, 17,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Sta 579 & 598
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CARGO TRACK SPLICE BAR BETWEEN STA 579 AND STA 598 SRM 53-40-01, VOL I FIG 7.
